# SDR AUS20010479

- Difficulty date: April 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HO360C1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Retainer
- Part number: 269A55907
- Condition: Worn
- Location: Engine/Transmiss
- Part time: 2,339 cycles
- Component: Engine/Transmiss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THERMOFIT SLEEVE WORN ON RETAINER.
